# SDR JIKA2025041801

- Difficulty date: April 17, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N193SU
- Make and model: Beech C-99
- Aircraft serial: U193
- Aircraft time: 34,216 hours, 47,573 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW EXPERIENCED THE LANDING GEAR WARNING HORN AUDIBLE SOUNDING IN FLIGHT WITH THE THREE GREEN DOWN AND SAFE LIGHTS ILLUMINATED WHEN THE LANDING GEAR WAS SELECTED TO DOWN. MAINTENANCE FOUND THAT THE OVERHEAD PANEL WAS GROUNDING OUT TO THE COVER OF THE SWITCH CAUSING THE HORN TO SOUND IN FLIGHT. THE WIRING WAS REPAIRED AND THE AIRCRAFT HAS BEEN RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
